MAUDE Adverse Event Report: OKAMI MEDICAL INC. LOBO VASCULAR OCCLUSION SYSTEM; VASCULAR EMBOLIZATION DEVICE

OKAMI MEDICAL INC. LOBO VASCULAR OCCLUSION SYSTEM; VASCULAR EMBOLIZATION DEVICE
Model Number LOBO-9
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A representative reported that during a pavm procedure, a large pulmonary artery branch did not achieve occlusion approximately 20 minutes after a lobo-9 vascular occlusion system device was detached in the intended vessel.The vessel was reported to measure approximately 8 mm in diameter.The physician waited an additional five (5) minutes and subsequently deployed a second lobo-9 device proximal to the initial device.After an additional 15 minutes, flow was observed to decrease; however, complete occlusion was not achieved.
 
Additional Manufacturer Narrative
No patient injury was reported in association with this event.The physician plans to perform a follow-up ct scan in approximately 30 days to assess vessel occlusion.The lobo-9 devices remain implanted.A review of the device history record (dhr) identified no manufacturing deviations that could have contributed to the reported event.

Brand Name
LOBO VASCULAR OCCLUSION SYSTEM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer (Section G)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer Contact
cora sim
8 argonaut
suite 100
aliso viejo, CA 92656
9494469710
MDR Report Key24779630
Report Number3016444913-2026-00009
Device Sequence Number6133319
Product Code KRD
UDI-Device Identifier00850008222061
UDI-Public01008500082220611025L000317270117
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220383
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOBO-9
Device Lot Number25L0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexUnknown